
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Practical Finite-Time Stability of Nonlinear Systems With Delayed Impulsive Control
Qiang Xi, Xinzhi Liu, Xiaodi Li
IEEE Transactions on Systems Man and Cybernetics Systems (2023) Vol. 53, Iss. 11, pp. 7317-7325
Closed Access | Times Cited: 14
Qiang Xi, Xinzhi Liu, Xiaodi Li
IEEE Transactions on Systems Man and Cybernetics Systems (2023) Vol. 53, Iss. 11, pp. 7317-7325
Closed Access | Times Cited: 14
Showing 14 citing articles:
Practical finite-time synchronization of delayed fuzzy cellular neural networks with fractional-order
Feifei Du, Jun‐Guo Lu, Qing‐Hao Zhang
Information Sciences (2024) Vol. 667, pp. 120457-120457
Closed Access | Times Cited: 10
Feifei Du, Jun‐Guo Lu, Qing‐Hao Zhang
Information Sciences (2024) Vol. 667, pp. 120457-120457
Closed Access | Times Cited: 10
Aperiodically synchronization of multi-links delayed complex networks with semi-Markov jump and their numerical simulations to single-link robot arms
Chang Gao, Beibei Guo, Yu Xiao, et al.
Neurocomputing (2024) Vol. 575, pp. 127286-127286
Closed Access | Times Cited: 6
Chang Gao, Beibei Guo, Yu Xiao, et al.
Neurocomputing (2024) Vol. 575, pp. 127286-127286
Closed Access | Times Cited: 6
On optimal control problems with generalized invariant convex interval-valued functionals
Savin Treanţă, Marilena Ciontescu
Journal of Industrial and Management Optimization (2024) Vol. 20, Iss. 11, pp. 3317-3336
Open Access | Times Cited: 5
Savin Treanţă, Marilena Ciontescu
Journal of Industrial and Management Optimization (2024) Vol. 20, Iss. 11, pp. 3317-3336
Open Access | Times Cited: 5
Practical fixed-time Lyapunov criterion of stochastic nonlinear systems and its application
Jingjing You, Abdujelil Abdurahman, Shuxin Liu
Communications in Nonlinear Science and Numerical Simulation (2025) Vol. 142, pp. 108587-108587
Closed Access
Jingjing You, Abdujelil Abdurahman, Shuxin Liu
Communications in Nonlinear Science and Numerical Simulation (2025) Vol. 142, pp. 108587-108587
Closed Access
Results on Solution Set in Certain Interval-Valued Controlled Models
Savin Treanţă, Omar Mutab Alsalami
Mathematics (2025) Vol. 13, Iss. 2, pp. 202-202
Open Access
Savin Treanţă, Omar Mutab Alsalami
Mathematics (2025) Vol. 13, Iss. 2, pp. 202-202
Open Access
Prescribed-time formation tracking in multi-agent systems via reinforcement learning-based hybrid impulsive control with time delays
Zhanlue Liang, Yanlin Gu, Ping Li, et al.
Expert Systems with Applications (2025) Vol. 272, pp. 126723-126723
Closed Access
Zhanlue Liang, Yanlin Gu, Ping Li, et al.
Expert Systems with Applications (2025) Vol. 272, pp. 126723-126723
Closed Access
A Self-Triggered Impulsive Approach to Group Consensus of MASs With Sensing/Actuation Delays
Xiang Xie, Xiaodi Li, Shiji Song, et al.
IEEE Transactions on Systems Man and Cybernetics Systems (2023) Vol. 54, Iss. 2, pp. 1168-1179
Closed Access | Times Cited: 8
Xiang Xie, Xiaodi Li, Shiji Song, et al.
IEEE Transactions on Systems Man and Cybernetics Systems (2023) Vol. 54, Iss. 2, pp. 1168-1179
Closed Access | Times Cited: 8
A novel finite-time stability criteria and controller design for nonlinear impulsive systems
Mengqing Cheng, Junsheng Zhao, Xiangpeng Xie, et al.
Applied Mathematics and Computation (2024) Vol. 479, pp. 128876-128876
Closed Access | Times Cited: 2
Mengqing Cheng, Junsheng Zhao, Xiangpeng Xie, et al.
Applied Mathematics and Computation (2024) Vol. 479, pp. 128876-128876
Closed Access | Times Cited: 2
A Semi-Global Finite-Time Decentralized Control Method for High-Order Large-Scale Nonlinear Systems
Ziwen Jiang, Hanwen Zhang, Lingrong Xue
Actuators (2024) Vol. 13, Iss. 7, pp. 250-250
Open Access
Ziwen Jiang, Hanwen Zhang, Lingrong Xue
Actuators (2024) Vol. 13, Iss. 7, pp. 250-250
Open Access
Note on prescribed-time stability of impulsive piecewise-smooth differential systems and application in networks
Chenchen Li, Chunyan Zhang, Lichao Feng, et al.
Networks and Heterogeneous Media (2024) Vol. 19, Iss. 3, pp. 970-991
Open Access
Chenchen Li, Chunyan Zhang, Lichao Feng, et al.
Networks and Heterogeneous Media (2024) Vol. 19, Iss. 3, pp. 970-991
Open Access
Lyapunov-like conditions for prescribed-time stability of perturbed impulsive systems
Arnab Mapui, Santwana Mukhopadhyay
Applied Mathematics and Computation (2024) Vol. 490, pp. 129187-129187
Closed Access
Arnab Mapui, Santwana Mukhopadhyay
Applied Mathematics and Computation (2024) Vol. 490, pp. 129187-129187
Closed Access
Synchronization of complex dynamical networks with saturated delayed impulsive control
Zhilong He, Chuandong Li, Linfei Nie
ISA Transactions (2024)
Closed Access
Zhilong He, Chuandong Li, Linfei Nie
ISA Transactions (2024)
Closed Access
Fixed-time Lyapunov criteria of stochastic impulsive time-delay systems and its application to synchronization of Chua’s circuit networks
Xiaofei Xing
Neurocomputing (2024), pp. 128943-128943
Closed Access
Xiaofei Xing
Neurocomputing (2024), pp. 128943-128943
Closed Access
2023 Index IEEE Transactions on Systems, Man, and Cybernetics: Systems Vol. 53
IEEE Transactions on Systems Man and Cybernetics Systems (2023) Vol. 53, Iss. 12, pp. 7905-8035
Open Access
IEEE Transactions on Systems Man and Cybernetics Systems (2023) Vol. 53, Iss. 12, pp. 7905-8035
Open Access